Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Shunkov, Vladimir Petrovich
(1932–2011)

Statistics Math-Net.Ru
Total publications: 50
Scientific articles: 47

Number of views:
This page:511
Abstract pages:4171
Full texts:1896
References:286
Doctor of physico-mathematical sciences (1973)
Birth date: 29.07.1932

http://www.mathnet.ru/eng/person18953
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196389

Publications in Math-Net.Ru
2014
1. S. N. Kozulin, V. I. Senashov, V. P. Shunkov, “$M_p$-groups not containing groups of quaternions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, 2,  17–29  mathnet; Russian Math. (Iz. VUZ), 58:2 (2014), 13–23  scopus
2005
2. V. I. Senashov, A. I. Sozutov, V. P. Shunkov, “Investigation of groups with finiteness conditions in Krasnoyarsk”, Uspekhi Mat. Nauk, 60:5(365) (2005),  3–46  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 60:5 (2005), 805–848  isi  elib  scopus
2003
3. V. I. Senashov, V. P. Shunkov, “Almost layer-finiteness of the periodic part of a group without involutions”, Diskr. Mat., 15:3 (2003),  91–104  mathnet  mathscinet  zmath; Discrete Math. Appl., 13:4 (2003), 391–404
1998
4. V. P. Shunkov, “On a Class of Groups with Involutions ($T_0$-Groups)”, Mat. Tr., 1:1 (1998),  139–202  mathnet  mathscinet  zmath; Siberian Adv. Math., 9:4 (1999), 66–124
1997
5. V. P. Shunkov, “On elements of prime orders in a group”, Sibirsk. Mat. Zh., 38:4 (1997),  943–954  mathnet  mathscinet  zmath; Siberian Math. J., 38:4 (1997), 817–826  isi
1993
6. V. P. Shunkov, “On disposition of involutions in a group”, Sibirsk. Mat. Zh., 34:2 (1993),  208–219  mathnet  mathscinet  zmath; Siberian Math. J., 34:2 (1993), 385–494  isi
1990
7. A. M. Popov, V. P. Shunkov, “A supplement to the paper "Characterization of a class of Chernikov groups" [Algebra i Logika 26 (1987), no. 3, 358–375; MR0962886]”, Algebra Logika, 29:1 (1990),  124–125  mathnet  mathscinet; Algebra and Logic, 29:1 (1990), 92–93
8. V. P. Shunkov, “Groups with a finitely embedded involution”, Algebra Logika, 29:1 (1990),  102–123  mathnet  mathscinet
1989
9. V. P. Shunkov, “Arrangement of elements of prime order in groups”, Algebra Logika, 28:4 (1989),  463–483  mathnet  mathscinet
10. V. P. Shunkov, “On Frobenius pairs of the form $(F\leftthreetimes V,V)$”, Mat. Sb., 180:10 (1989),  1311–1324  mathnet  mathscinet  zmath; Math. USSR-Sb., 68:1 (1991), 165–179  isi
1988
11. V. P. Shunkov, “Embedding theorems for groups with involutions and the characterization of Chernikov groups”, Algebra Logika, 27:1 (1988),  100–121  mathnet  mathscinet
12. V. P. Shunkov, “Characterization of some finite Frobenius groups”, Mat. Zametki, 43:6 (1988),  725–733  mathnet  mathscinet  zmath; Math. Notes, 43:6 (1988), 416–421  isi
1987
13. A. M. Popov, V. P. Shunkov, “Characterization of a class of Chernikov groups”, Algebra Logika, 26:3 (1987),  358–375  mathnet  mathscinet
14. V. P. Shunkov, “$M_p$ groups with a regular handle”, Algebra Logika, 26:2 (1987),  220–266  mathnet  mathscinet
15. V. P. Shunkov, “$M_p$-groups with a kernel of arbitrary rank”, Algebra Logika, 26:1 (1987),  84–105  mathnet  mathscinet
1986
16. N. G. Suchkova, V. P. Shunkov, “On groups with the minimality condition for abelian subgroups”, Algebra Logika, 25:4 (1986),  445–469  mathnet  mathscinet
17. V. P. Shunkov, “On the definition of $M_p$-groups”, Algebra Logika, 25:1 (1986),  111–113  mathnet  mathscinet
1984
18. V. P. Shunkov, “$M_p$-groups”, Algebra Logika, 23:4 (1984),  445–475  mathnet  mathscinet
1983
19. V. I. Senashov, V. P. Shunkov, “A characterization of groups with a finite periodic part”, Algebra Logika, 22:1 (1983),  93–112  mathnet  mathscinet
1982
20. A. N. Izmailov, V. P. Shunkov, “Two criteria for nonsimplicity of groups with an infinitely isolated subgroup”, Algebra Logika, 21:6 (1982),  647–669  mathnet  mathscinet
1979
21. A. I. Sozutov, V. P. Shunkov, “Infinite groups saturated by Frobenius subgroups. II”, Algebra Logika, 18:2 (1979),  206–223  mathnet  mathscinet
1978
22. A. A. Shafiro, V. P. Shunkov, “A characterization of infinite Chernikov groups that are not finite extensions of quasi-cyclic groups”, Mat. Sb. (N.S.), 107(149):2(10) (1978),  289–303  mathnet  mathscinet  zmath; Math. USSR-Sb., 35:4 (1979), 569–580  isi
1977
23. A. I. Sozutov, V. P. Shunkov, “Infinite groups saturated by Frobenius subgroups”, Algebra Logika, 16:6 (1977),  711–735  mathnet  mathscinet
1976
24. V. P. Shunkov, “Sufficient conditions for a group to have infinite locally finite subgroups”, Algebra Logika, 15:6 (1976),  716–737  mathnet  mathscinet
25. A. I. Sozutov, V. P. Shunkov, “On a generalization of Frobenius' theorem to infinite groups”, Mat. Sb. (N.S.), 100(142):4(8) (1976),  495–506  mathnet  mathscinet  zmath; Math. USSR-Sb., 29:4 (1976), 441–451  isi
1975
26. V. P. Shunkov, “A test for the nonsimplicity of groups”, Algebra Logika, 14:5 (1975),  576–603  mathnet  mathscinet
27. A. N. Ostylovskii, V. P. Shunkov, “$q$-biprimitively finite groups with a minimal condition for the $q$-subgroups”, Algebra Logika, 14:1 (1975),  61–78  mathnet  mathscinet
1974
28. I. I. Pavlyuk, A. A. Shafiro, V. P. Shunkov, “Locally finite groups with the primary minimality condition for subgroups”, Algebra Logika, 13:3 (1974),  324–336  mathnet  mathscinet
29. V. P. Shunkov, “Infinite centralizers in groups”, Algebra Logika, 13:2 (1974),  224–226  mathnet  mathscinet
1973
30. V. P. Shunkov, “Abelian subgroups in biprimitively finite groups”, Algebra Logika, 12:5 (1973),  603–614  mathnet  mathscinet
1972
31. V. P. Shunkov, “Periodic groups with an almost regular involution”, Algebra Logika, 11:4 (1972),  470–493  mathnet  mathscinet
1971
32. V. P. Shunkov, “The conjugacy of Sylow $p$-subgroups in $SF$-groups”, Algebra Logika, 10:5 (1971),  587–597  mathnet  mathscinet
33. V. P. Shunkov, “Locally finite groups of finite rank”, Algebra Logika, 10:2 (1971),  199–225  mathnet  mathscinet
1970
34. V. P. Shunkov, “Locally finite groups with a minimality condition for abelian subgroups”, Algebra Logika, 9:5 (1970),  579–615  mathnet  mathscinet
35. V. P. Shunkov, “A certain class of $p$-groups”, Algebra Logika, 9:4 (1970),  484–496  mathnet  mathscinet
36. V. P. Shunkov, “The problem of minimality for locally finite groups”, Algebra Logika, 9:2 (1970),  220–248  mathnet  mathscinet
37. V. P. Shunkov, “Periodic groups with certain finiteness conditions”, Dokl. Akad. Nauk SSSR, 195:6 (1970),  1290–1293  mathnet  mathscinet  zmath
1969
38. V. P. Shunkov, “The power of a periodic group with abelian $2$-subgroups of finite rank”, Algebra Logika, 8:5 (1969),  601–618  mathnet  mathscinet
1968
39. V. P. Shunkov, “Periodic group with almost regular involutions”, Algebra Logika, 7:1 (1968),  113–121  mathnet  mathscinet
40. V. P. Shunkov, “The problem of minimality for subgroups in locally finite groups”, Dokl. Akad. Nauk SSSR, 181:2 (1968),  294–295  mathnet  mathscinet  zmath
1967
41. V. P. Shunkov, “A generalization of the theorem of Frobenius on periodic groups”, Algebra i Logika. Sem., 6:3 (1967),  113–124  mathnet  mathscinet
42. V. P. Shunkov, “On the theory of periodic groups”, Dokl. Akad. Nauk SSSR, 175:6 (1967),  1236–1237  mathnet  mathscinet  zmath
43. V. P. Shunkov, “On a locally finite group with extremal Sylow $p$-subgroups with respect to a certain prime number $p$”, Sibirsk. Mat. Zh., 8:1 (1967),  213–229  mathnet  mathscinet  zmath; Siberian Math. J., 8:1 (1967), 161–171
1966
44. V. P. Shunkov, “A contribution to the theory of locally finite groups”, Dokl. Akad. Nauk SSSR, 168:6 (1966),  1272–1274  mathnet  mathscinet  zmath
1965
45. V. P. Shunkov, “Abstract characterization of a simple projective group of type $PGL(2,K)$ over a field $K$ of characteristic $r\ne0{,}2$”, Dokl. Akad. Nauk SSSR, 163:4 (1965),  837–840  mathnet  mathscinet  zmath
46. V. P. Shunkov, “On the theory of generalized solvable groups”, Dokl. Akad. Nauk SSSR, 160:6 (1965),  1279–1282  mathnet  mathscinet  zmath
1964
47. V. P. Shunkov, “On groups which are decomposable into a uniform product of their $p$-subgroups”, Dokl. Akad. Nauk SSSR, 154:3 (1964),  542–544  mathnet  mathscinet  zmath

2006
48. V. I. Senashov, A. I. Sozutov, V. P. Shunkov, “Letter to the Editorial Board”, Uspekhi Mat. Nauk, 61:2(368) (2006),  191  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 61:2 (2006), 387  isi  scopus
2000
49. V. M. Levchuk, A. V. Rozhkov, V. P. Shunkov, “Yurii Ivanovich Merzlyakov (on his 60th birthday)”, Algebra Logika, 39:3 (2000),  I–VI  mathnet
1980
50. Yu. I. Merzlyakov, V. P. Shunkov, “Fifteenth All-Union Algebraic Conference”, Uspekhi Mat. Nauk, 35:4(214) (1980),  232–236  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022